| Model Number |
MMT-378A |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Codes |
Hypoglycemia (1912); Shaking/Tremors (2515)
| Date of Event |
07/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced low blood glucose after using expired infusion set along with symptoms shaky and cloudy mind which was addressed by carbohydrates on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.